# SDR AALA201802219007

- Difficulty date: January 22, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 77,032 hours, 10,896 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367265600000
- Condition: Delaminated
- Location: Frames 30-33
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON FLOOR PANEL 241DF, BETWEEN FRAMES 30 TO 33, Y2462 TO Y1959.  REPLACED THE FLOOR PANEL IAW SRM 53-02-00-300-009, PARA 2A, FIG 20109.
